# SDR UPS07449443

- Difficulty date: February 16, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D R3 DOOR SKIN FOUND CRACKED APPROX AT CTR LOWER PORTION.  CRACK LENGTH .375 INCH.  M/D R3 DOOR SKIN AT CTR LOWER PORTION AREA REPAIRED AS PER SRM 52-10-02 FIG 9.
